# SDR EIAA970012

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 76378133
- Condition: Corroded
- Location: Bs 1087
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT ACCESSORY COMPARTMENT, LEFT SIDE, HEAVY INTERGRANULAR CORROSION, LEVEL 2, AND A 2 INCH CRACK ON LONGERON SPLICE FITTING AT STATION 1087 LONGERON 21L.  REMOVED AND REPLACED FITTING PER SRM 53-02, 51-30-2 AND 51-30-5.  (M)
